# SDR AALA20011677

- Difficulty date: August 21, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHTING IN AFT STAIRWELL INOPERATIVE.  REPLACED AFT STAIRWELL LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
